# SDR YENA2023005020487

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 40,972 hours, 26,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: [CPCP FINDING] CORROSION ON FLOOR BEAM BTW FR 87 AND Y= 300 LH AT FLOOR STRUCTURE W2; (RESOLVED ON W/O: 1216530 TASKCARD: NR-00001 ) ALL WORK ACCOMPLISHED ON TOMEX NRC # 00094: CORROSION ON FLOOR BEAM BTW FR 87 AND Y= 300 LH WAS REMOVED AND EVALUATED, THEREFORE IS OUT LIMITS. FLOOR BEAM WAS REPLACED PER EMB190 SRM 51-41-01, SRM 51-42-01 AND SRM 51-43-03. NO SPECIFIC OR ADDITIONAL INSPECTION REQUIREMENTS.
